# SDR QMLA2018062748074

- Difficulty date: June 24, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N913L
- Make and model: Urocop EC135T2
- Aircraft serial: 0405
- Aircraft time: 5,098 hours, 16,865 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain
- Condition: Kinked
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  THE PILOT AND CREW NOTICED AN ODOR OF JET FUEL IN THE CABIN AND COCKPIT.  RETURNED TO BASE.  REMOVED BOTH ENGINE COWLINGS AND INSPECTED ENGINES FOR EVIDENCE OF LEAKING FUEL. FOUND THE PLASTIC TUBE DRAIN LINE ON THE NR 1 ENGINE KINKED AND CLOGGED WITH FUEL, DROPS LEAKING PAST THE Y FITTING ZIP TIES.  REMOVED ALL DRAIN LINES AND INSPECTED THEM FOR CRACKS AND OTHER WEAR, NONE FOUND.  BLEW OUT DRAIN LINES AND CLEANED. REINSTALLED THE DRAIN LINES.  RAN AIRCRAFT, THROUGHLY CHECKED ALL COMPONENTS OF THE FUEL SYSTEM FOR LEAKS ON BOTH ENGINES, NONE FOUND.  CONTINUED TO RUN-UP FOR 10 MINUTES TOTAL,  CHECKED FOR FUEL ODOR IN THE CABIN AND COCKPIT, NONE DETECTED.
